The Head Is Tingling And Experiencing The Symptoms Of A Stroke?
At noon, a month ago I had a headache and my left hand and left leg were numb, I checked with the doctor and I had mild stroke symptoms, I was given medication and had to change my lifestyle and had to exercise regularly, two weeks later I controlled it by bringing the results of the lab check and the results are total cholesterol 280, triglycerides 385, and given the drug for 15 days, now it’s been 3 days the medicine runs out and now I feel r n1. tingling head and nerves of the back of the head near the ears sometimes there is pain r n2. The left hand and foot feel weak. R n3. Sometimes the facial nerve looks like there is a small vibration but only briefly r n4. Does the cold factor have an effect, because the house in the mountains in the HD is a little cold r n5. What should I do? R nThank you for your attention
the term stroke actually refers to impaired perfusion or blood intake to the brain with all its manifestations. Because the brain provides sensory (touch) and motor (driving) functions, of course there can be touch disturbances such as tingling or weakness or the inability to move which limbs when the brain experiences intake problems. This disruption in blood intake can be caused by at least several things, namely:
blockage / narrowing of blood vessels by fat, cigarette tar, or by blood clots flowing in the blood vessels. Cold air affects a lot because the body usually constricts blood vessels, but this condition should not be severe enough to cause a cerebral haemorrhagic stroke which can occur for example due to head injury, or because a broken blood vessel due to high blood pressure Stroke is not a disease that can handled in 1-2 days only. Treatment involves changing the patient's lifestyle as well as a diet that is low in fat, such as fried, meat. In addition, patients are advised to exercise regularly but in controlled intensity. Stop smoking and alcohol, and the most important thing is to have regular checkups with your doctor. The consumption of drugs that are given must follow the doctor's instructions and can only be stopped on the doctor's indication. Here we attach an article about stroke. May be useful.
dr. N. K. Arief